# SDR C2XA11TY132

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 25,426 hours, 13,671 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS LEAVING BNA ON CLIMBOUT, THE CREW GOT A EICAS MESSAGE OF AIR-GROUND FAIL.  A/C RETURN TO BNA WHERE MAINTENANCE ADJUSTED THE PROX SWITCHES AND TARGETS AT THE LT FOWARD, RT FOWARD AND AFT PROX SWITCHES, OPS CHECK GOOD AND WAS RELEASED.  NO PARTS INVOLVED, JUST ADJUSTING OF SWITCHES AND TARGETS.
